# SDR MASA2015123012675

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 29,077 hours, 23,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 4D INOPERATIVE.  RESECURED CONNECTOR, P6014.
